# SDR 96FDEA00540

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Double Drilled
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLES ON THE NESTLED FLANGE OF A-FRAME AT 1130 LBL 19 WL 154.  TRIMMED AND REPAIRED DOUBLE DRILLED HOLES ON NESTLED FLANGE OF A-FRAME AT 1130 LBL 19 WL 154 PER FEDEX SRM 51-40-3.
